# SDR GTIA2019112514808

- Difficulty date: November 21, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 13,497 hours, 5,762 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR BOTTLE ASSISTANCE REQUIER SERVICE -SERVICE R1 DOOR BOTTLE ASSISTANCE TO PROPER LEVEL IAW AMM 52-10-00
